Table of Contents
International Journal of Analysis
Volume 2014, Article ID 945902, 8 pages
http://dx.doi.org/10.1155/2014/945902
Research Article

-Asymptotically Lacunary Equivalent Sequences

Department of Mathematics, Faculty of Education, Yüzüncü Yıl University, 65080 Van, Turkey

Received 2 July 2014; Accepted 22 September 2014; Published 3 December 2014

Academic Editor: Shamsul Qamar

Copyright © 2014 Tunay Bilgin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Bilgin, “Lacunary strong (Aσ, p)-convergence,” Czechoslovak Mathematical Journal, vol. 55, no. 3, pp. 691–697, 2005. View at Publisher · View at Google Scholar · View at Scopus
  2. Mursaleen, “Some new spaces of lacunary sequences and invariant means,” Italian Journal of Pure and Applied Mathematics, no. 11, pp. 175–181, 2002. View at Google Scholar
  3. E. Savas, “Lacunary strong σ-convergence,” Indian Journal of Pure and Applied Mathematics, vol. 21, no. 4, pp. 359–365, 1990. View at Google Scholar
  4. P. Schaefer, “Infinite matrices and invariant means,” Proceedings of the American Mathematical Society, vol. 36, pp. 104–110, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Nakano, “Some new spaces of lacunary sequences and invariant means,” Italian Journal of Pure and Applied Mathematics, no. 11, pp. 175–181, 2002. View at Google Scholar · View at MathSciNet
  6. E. Kolk, “On strong boundedness and summability with respect to a sequence of moduli,” Tartu Ülikooli Toimetised, vol. 960, pp. 41–50, 1993. View at Google Scholar · View at MathSciNet
  7. I. J. Maddox, “Sequence spaces defined by a modulus,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 100, no. 1, pp. 161–166, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. E. Öztürk and T. Bilgin, “Strongly summable sequence spaces defined by a modulus,” Indian Journal of Pure and Applied Mathematics, vol. 25, no. 6, pp. 621–625, 1994. View at Google Scholar · View at MathSciNet
  9. S. Pehlivan and B. Fisher, “On some sequence spaces,” Indian Journal of Pure and Applied Mathematics, vol. 25, no. 10, pp. 1067–1071, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. W. H. Ruckle, “FK spaces in which the sequence of coordinate vectors is bounded,” Canadian Journal of Mathematics, vol. 25, pp. 973–978, 1973. View at Google Scholar · View at MathSciNet
  11. A. R. Freedman, J. J. Sember, and M. Raphael, “Some Cesàro-type summability spaces,” Proceedings of the London Mathematical Society, vol. 37, no. 3, pp. 508–520, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  12. T. Bilgin, “f-asymptotically lacunary equivalent sequences,” Acta Universitatis Apulensis: Mathematics—Informatics, no. 28, pp. 271–278, 2011. View at Google Scholar · View at MathSciNet
  13. G. Das and S. K. Mishra, “Sublinear functional and a class of conservative matrices,” Journal of Orissa Mathematical Society, vol. 20, pp. 64–67, 1989. View at Google Scholar
  14. G. Das and B. K. Patel, “Lacunary distribution of sequences,” Indian Journal of Pure and Applied Mathematics, vol. 20, no. 1, pp. 64–74, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. E. Savas and R. F. Patterson, “σ-asymptotically lacunary statistical equivalent sequences,” Central European Journal of Mathematics, vol. 4, no. 4, pp. 648–655, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. M. S. Marouf, “Asymptotic equivalence and summability,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 4, pp. 755–762, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. R. F. Patterson, “On asymptotically statistically equivalent sequences,” Demonstratio Mathematica, vol. 36, no. 1, pp. 149–153, 2003. View at Google Scholar · View at MathSciNet
  18. V. Kumar and A. Sharma, “On asymptotically λ-statistically equivalent sequences,” Pure and Applied Mathematics Letters, vol. 1, pp. 7–10, 2013. View at Google Scholar
  19. E. Savaş and R. F. Patterson, “On asymptotically lacunary statistical equivalent sequences,” Thai Journal of Mathematics, vol. 4, no. 2, pp. 267–272, 2006. View at Google Scholar · View at MathSciNet
  20. R. Savas and M. Başarir, “(σ, λ) asymptotically statistically equivalent sequences,” Flomat, vol. 20, no. 1, pp. 35–42, 2006. View at Google Scholar
  21. J. S. Connor, “The statistical and strong p-Cesàro convergence of sequences,” Analysis, vol. 8, no. 1-2, pp. 47–63, 1988. View at Google Scholar · View at MathSciNet
  22. H. Fast, “Sur la convergence statistique,” College Mathematics Journal, vol. 2, pp. 241–244, 1951. View at Google Scholar · View at MathSciNet
  23. J. A. Fridy, “On statistical convergence,” Analysis, vol. 5, no. 4, pp. 301–313, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  24. J. A. Fridy and C. Orhan, “Lacunary statistical convergence,” Pacific Journal of Mathematics, vol. 160, no. 1, pp. 43–51, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. J. A. Fridy and C. Orhan, “Lacunary statistical summability,” Journal of Mathematical Analysis and Applications, vol. 173, no. 2, pp. 497–504, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus